# SDR P5CA2023083000090

- Difficulty date: September 22, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 50,826 hours, 8,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU COMPARTMENT LH FRAME STA 2664 CRACKED(  FRAME CRACK AREA REPAIRED AS PER RI #RI-53-80-16456 REV A. NO FURTHER DEFECTS NOTED )
